# SDR ASOA02634

- Difficulty date: December 19, 2002
- Submitted: February 5, 2003
- Operation: Air carrier
- Aircraft: N258AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120131
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 12016085002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR INSPECTION IN TXK, THE RIGHT WING STRINGER NR 10 CLOSE TO RIB NR 3 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE WILL REPAIR THE RIGHT WING STRINGER NR 19 CLOSE TO RIB 3 IAW SRM 57-20-03.  (M)
